Volume 432, Number 3, March IV 2005
|Page(s)||1115 - 1129|
|Section||Celestial mechanics and astrometry|
|Published online||07 March 2005|
Families of periodic horseshoe orbits in the restricted three-body problem
Dept. Informàtica i Matemàtica Aplicada, Universitat de Girona, Avd. LLuís Santaló s/n 17071 Girona, Spain e-mail: email@example.com
2 Tuorla Observatory, University of Turku, 21500, Piikkiö, Finland e-mail: firstname.lastname@example.org
Accepted: 15 November 2004
We compute families of symmetric periodic horseshoe orbits in the restricted three-body problem. Both the planar and three-dimensional cases are considered and several families are found. We describe how these families are organized as well as the behavior along and among the families of parameters such as the Jacobi constant or the eccentricity. We also determine the stability properties of individual orbits along the families. Interestingly, we find stable horseshoe-shaped orbit up to the quite high inclination of .
Key words: celestial mechanics
© ESO, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.